Repositório Digital

A- A A+

A note on jacobson rings and polynomial rings

.

A note on jacobson rings and polynomial rings

Mostrar registro completo

Estatísticas

Título A note on jacobson rings and polynomial rings
Autor Ferrero, Miguel Angel Alberto
Parmenter, Michael M.
Abstract As is well known, if R is a ring in which every prime ideal is an intersection of primitive ideals, the same is true of R[X] . The purpose of this paper is to give a general theorem which shows that the above result remains true when rnany other classes of prime ideals are considered in place of prirnitive ideals.
Contido em Proceedings of the American Mathematical Society. Providence, RI. Vol. 105, no. 2 (feb. 1989), p. 281-286.
Assunto Aneis associativos
Aneis jacobianos
Anéis polinomiais
Ideais primos
Origem Estrangeiro
Tipo Artigo de periódico
URI http://hdl.handle.net/10183/27483
Arquivos Descrição Formato
000017580.pdf (158.0Kb) Texto completo Adobe PDF Visualizar/abrir

Este item está licenciado na Creative Commons License

Este item aparece na(s) seguinte(s) coleção(ões)


Mostrar registro completo

Percorrer



  • O autor é titular dos direitos autorais dos documentos disponíveis neste repositório e é vedada, nos termos da lei, a comercialização de qualquer espécie sem sua autorização prévia.
    Projeto gráfico elaborado pelo Caixola - Clube de Criação Fabico/UFRGS Powered by DSpace software, Version 1.8.1.